# SDR ASAA2017020719734

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15,080 hours, 4,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG F/O SIDE, OPENED QRH TO FMC FAIL, BEFORE CHECKLIST WAS RUN FLAG DISAPPEARED AND NORMAL OPERATION WAS RESTORED. GROUNDED - YES. SYS OPS NML REF AMM TASK 34-61-00-860-801.
